# SDR 07FDEA01381

- Difficulty date: April 9, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 45,408 hours, 9,667 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75101
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 10L (XORS 760), APPROX 9" LENGTH ON LT WING TANK DURING HFEC INSPECTION.  LT WING TANK STRINGER END 10L (XORS 760) REPAIR CARRIED OUT AS PER SRM 57-20-00   FIG.10 VOL I. REPAIR CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
